# SDR AALA202503273882

- Difficulty date: March 12, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 32,195 hours, 3,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z552019
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GEN BY NRC: MAIN CABIN LATE FINDING FOUND FLOOEBOARD PANEL DELAMINATED   SEAT15C-19C P/N 869Z5520-19. MAINTENANCE REPLACED MAIN CABIN FLOORBOARD PANEL VTSAA 869Z5520-19LF AT SEAT 15C-19C IAW BOEING AMM B787-A-53-01-01-02A-520A-A/720A-A.
